Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 


Addenda and corrigenda to ``The Minkowski question mark function: explicit series for the dyadic period function and moments''

Author: Giedrius Alkauskas
Journal: Math. Comp. 80 (2011), 2445-2454
MSC (2010): Primary 11A55, 26A30, 32A05; Secondary 40A15, 37F50, 11F37
Published electronically: March 18, 2011
Original Article: Math. Comp. 79 (2010), 383-418
MathSciNet review: 2813370
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this supplement we fully complete the proofs of the statements which were left out or only briefly sketched in the main paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11A55, 26A30, 32A05, 40A15, 37F50, 11F37

Retrieve articles in all journals with MSC (2010): 11A55, 26A30, 32A05, 40A15, 37F50, 11F37

Additional Information

Giedrius Alkauskas
Affiliation: Institute of Mathematics, Department of Integrative Biology, Universität für Bodenkultur Wien, Gregor Mendel-Straße 33, A-1180 Wien, Austria, and Vilnius University, Department of Mathematics and Informatics, Naugarduko 24, LT-03225 Vilnius, Lithuania

Keywords: The Minkowski question mark function, the dyadic period function, three-term functional equation, analytic theory of continued fractions, Julia sets, the Farey tree.
Received by editor(s): July 10, 2010
Received by editor(s) in revised form: August 30, 2010
Published electronically: March 18, 2011
Article copyright: © Copyright 2011 American Mathematical Society